# SDR UIEA200600008

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 91,552 hours, 20,086 cycles
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02069601
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W IB MIDFLAP COVE PANEL CRACKED AT PREVIOUS REPAIR- 4TH SUPPORT ARM FROM OB END.
